MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; SEE H10

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; SEE H10
Model Number 02-012-35-4015
Medical Device Problem Codes Naturally Worn (2988); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.H6.Investigation results - the logic device with serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition of unspecified bone erosion as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on 7 aug 2015 and then approximately 7 years, 5 months later they had a revision surgical procedure on (b)(6) 2023.Revision operative report of (b)(6) 2023 -failed left total knee arthroplasty.Patient revised to competitor¿s devices.Indication: patient was seen in the office with a failed left knee refractory to conservative managements.Imaging was consistent with failed left knee arthroplasty.Procedure: a thorough synovectomy was preformed, and cultures were sent.Implant removal-femoral removed, type f3 bone loss was present with significant erosion of both medial and lateral condyles, comprising collateral stability.Tibia, removed, type t3 bone loss was present with complete violation of the lateral and anterolateral tibial cortex.Trials were conducted, new devices were implanted.Dressings were applied, the patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17262000
Report Number1038671-2023-01548
Device Sequence Number5911298
Product Code JWH
UDI-Device Identifier10885862001917
UDI-Public10885862001917
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2019
Device Model Number02-012-35-4015
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale